# SDR SIMA2020021231005

- Difficulty date: January 31, 2020
- Submitted: February 12, 2020
- Operation: Air carrier
- Aircraft: N810AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145525
- Aircraft time: 34,265 hours, 31,295 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unknown
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSIDE MAIN CABIN THE #1 AND #2 EMERGENCY LIGHTING FLOOR PROXIMITY STRIPS DO NOT ILLUMINATE-C/A-PERFORMED OPC OF EMERGENCY LIGHTING SYSTEM IAW EMB 140 AMM 33-50-00, OPC GOOD.
